# SDR FDEA200911053854

- Difficulty date: November 5, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 48,412 hours, 20,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1440 S24l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PROTRUDING DENT STA 1440 STR 24L. EVALUATED DENT AND FOUND OUT OF LIMITS  IAW SRM 53-00-01,  REMOVED LINER AND INSULATION FOR ACCESS IAW MM 25-52-003 AND 25-50-007-4.  CUT OUT DAMAGED AREA DIM 7/8" IAW SRM 53-00-01 FIG 201, FABRICATED DOUBLER AND FILLER IAW SRM 53-00-01 FIG 201,  TREATED AND PRIMED PARTS IAW SRM 51-20-01,  INSTALLED DOUBLER REPAIR IAW SRM 51-40-2,  REINSTALLED INSULATION AND LINER IN AFT PIT BETWEEN BS 1360-1460 STRINGERS 22L AND 25L IAW MM 25-52-003 AND 25-50-007-4
